# SDR SWAA102336

- Difficulty date: April 22, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 76,279 hours, 62,144 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545849
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR CRACKED THROUGH RIVET ON AFT LOWER CORNER OF OUTER SKIN.  REPAIRED DOOR PER SRM.
